Advanced Search
Article Contents
Article Contents

On extendability of additive code isometries

Abstract Related Papers Cited by
  • For linear codes, the MacWilliams Extension Theorem states that each linear isometry of a linear code extends to a linear isometry of the whole space. But, in general, this is not the situation for nonlinear codes. In this paper codes over a vector space alphabet are considered. It is proved that if the length of such code is less than some threshold value, then an analogue of the MacWilliams Extension Theorem holds. One family of unextendable code isometries for the threshold value of code length is described.
    Mathematics Subject Classification: Primary: 94B05; Secondary: 05B40.


    \begin{equation} \\ \end{equation}
  • [1]

    S. V. Avgustinovich and F. I. Solov'eva, To the metrical rigidity of binary codes, Probl. Inf. Transm., 39 (2003), 178-183.doi: 10.1023/A:1025148221096.


    K. Bogart, D. Goldberg and J. Gordon, An elementary proof of the MacWilliams theorem on equivalence of codes, Inf. Control, 37 (1978), 19-22.doi: 10.1016/S0019-9958(78)90389-3.


    R. C. Bose and R. C. Burton, A characterization of flat spaces in a finite geometry and the uniqueness of the Hamming and the MacDonald codes, J. Combin. Theory, 1 (1966), 96-104.doi: 10.1016/S0021-9800(66)80007-8.


    I. Constantinescu and W. Heise, On the concept of code-isomorphy, J. Geometry, 57 (1996), 63-69.doi: 10.1007/BF01229251.


    H. Q. Dinh and S. R. López-Permouth, On the equivalence of codes over rings and modules, Finite Fields Appl., 10 (2004), 615-625.doi: 10.1016/j.ffa.2004.01.001.


    M. Greferath, A. Nechaev and R. Wisbauer, Finite quasi-Frobenius modules and linear codes, J. Algebra Appl., 3 (2004), 247-272.doi: 10.1142/S0219498804000873.


    M. Greferath and S. E. Schmidt, Finite-ring combinatorics and MacWilliams equivalence theorem, J. Combin. Theory Ser. A, 92 (2000), 17-28.doi: 10.1006/jcta.1999.3033.


    J. Gruska, Quantum Computing, McGraw-Hill, 1999.


    D. I. Kovalevskaya, On metric rigidity for some classes of codes, Probl. Inf. Transm., 47 (2011), 15-27.doi: 10.1134/S0032946011010029.


    J. Luh, On the representation of vector spaces as a finite union of subspaces, Acta Math. Acad. Sci. Hungar., 23 (1972), 341-342.doi: 10.1007/BF01896954.


    F. J. MacWilliams, Combinatorial Properties of Elementary Abelian Groups, Ph.D thesis, Radcliffe College, 1962.


    F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-correcting Codes, North-Holland, 1977.


    F. Solov'eva, T. Honold, S. Avgustinovich and W. Heise, On the extendability of code isometries, J. Geometry, 61 (1998), 2-16.doi: 10.1007/BF01237489.


    H. N. Ward and J. A. Wood, Characters and the equivalence of codes, J. Combin. Theory Ser. A, 73 (1996), 348-352.doi: 10.1016/S0097-3165(96)80011-2.


    J. A. Wood, Duality for modules over finite rings and applications to coding theory, Amer. J. Math., 121 (1999), 555-575.doi: 10.1353/ajm.1999.0024.


    J. A. Wood, Foundations of linear codes defined over finite modules: The extension theorem and the MacWilliams identities, in Codes over Rings (ed. P. Sóle), World Sci. Pub., 2009, 124-190.doi: 10.1142/9789812837691_0004.

  • 加载中

Article Metrics

HTML views() PDF downloads(210) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint